MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER 5F MAXIMAL BARRIER TRAY DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER 5F MAXIMAL BARRIER TRAY DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr0520 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch "attempted to insert picc line in lue, encountered some resistance on the subclavian region when attempting to advance line.Pulled line back approximately 10 cm, flushed the line amd attempted to advance.When that attempt failed, the line was removed and picc was placed in the right arm.Chest x-ray was done and a foreign body, presumably a wire measuring about 3.8cm was detected in the left subclavian region.The patient had been discharged.The patient was instructed to return to the hospital immediately.The foreign object was removed on (b)(6) 2020.".

Brand Name
POWERPICC SOLO FT CATHETER 5F MAXIMAL BARRIER TRAY DL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11424112
Report Number3006260740-2021-00666
Device Sequence Number4040848
Product Code LJS
UDI-Device Identifier00801741028076
UDI-Public(01)00801741028076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source literature,other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3295108FD
Device Lot NumberREDR0520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR